Isomorphisms and traversability of directed path graphs
Discussiones Mathematicae Graph Theory (2002)
- Volume: 22, Issue: 2, page 215-228
- ISSN: 2083-5892
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] R.E.L. Aldred, M.N. Ellingham, R.L. Hemminger and P. Jipsen, P₃-isomorphisms for graphs, J. Graph Theory 26 (1997) 35-51, doi: 10.1002/(SICI)1097-0118(199709)26:1<35::AID-JGT5>3.0.CO;2-I Zbl0884.05065
- [2] J.A. Bondy and U.S.R. Murty, Graph Theory with Applications (MacMillan/Elsevier, London/New York, 1976). Zbl1226.05083
- [3] H.J. Broersma and C. Hoede, Path graphs, J. Graph Theory 13 (1989) 427-444, doi: 10.1002/jgt.3190130406. Zbl0677.05068
- [4] F. Harary and R.Z. Norman, Some properties of line digraphs, Rend. Circ. Mat. Palermo 9 (2) (1960) 161-168, doi: 10.1007/BF02854581. Zbl0099.18205
- [5] R.L. Hemminger and L.W. Beineke, Line graphs and line digraphs, in: L.W. Beineke and R.J. Wilson, eds, Selected Topics in Graph Theory (Academic Press, London, New York, San Francisco, 1978). Zbl0434.05056
- [6] X. Li, Isomorphisms of P₃-graphs, J. Graph Theory 21 (1996) 81-85, doi: 10.1002/(SICI)1097-0118(199601)21:1<81::AID-JGT11>3.0.CO;2-V Zbl0841.05071